# SDR SWAA2025101524638

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,045 hours, 39,023 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMY ON TAKE OFF ROLL DIFFICULT TIME TRACKING RUNWAY CENTERLINE ; TAKE OFF REJECTED. CREW REPORTED REJECTED T/O BETWEEN 90-100 KTS.<[01] PERFORMED INSPECTION OF NLG PER AMM 09-11-00. NO DEFECTS NOTED.;[02] PERFORMED NLG STEERING ADJUSTMENT CHECK; ALL CHECKS ARE GOOD PER AMM 32-51-00.;[03] PERFORMED INSPECTION OF RUDDER PEDAL INTERCONNECT INPUT ROD PER AMM 32-51-00. NO DEFECTS NOTED.;[04] REMOVED AND REPLACED NOSE WHEEL TIRES REF AMM 32-45-21;[05] REMOVED AND REPLACED #1 ENGINE HYD. PUMP; AND PERFORMED ALL OPS AND LEAK CHECKS; ALL CHECKS ARE GOOD PER AMM 29-11-11 ON NON-ROUTINE (TTG8Q015QTHW);[06] PERFORMED TAXI OF AIRCRAFT AND NO ABNORMAL NOSE WHEEL SHIMMY WAS NOTED PER AMM 09-20-00.
